# SDR UIEA2015090900482

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 92,116 hours, 16,240 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 9650118002
- Part serial: NOTLEGIBLE
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ACFT PULLED HARD LT, COULD NOT CONTROL.  REJECTED TAKEOFF APPROX 10 KNOTS.  PERFORMED CMC BITE TEST, NO MSG NOTED.  ACCOMPLISHED ANTI-SKID TEST, BRAKE RELEASE TEST & STEERING TEST, ALL PASSED.  DURING BODY GEAR STEERING TEST, SYS FAILED, DURING LT TURN MANEUVER, RETURNED OK.  DEACTIVATED B/G STEERING IAW DDG 32-53-01, CAT C, MDDR 59841.
